MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a case staff did not lock the rotation safety lock and table tilted and patient fell off.Reported patient was not hurt.Went through x rays and no injuries were reported.
 
Additional Manufacturer Narrative
Per information received from further investigation and device evaluation, it was found that there was no problem with the device.Hospital personnel leaned on the table which led to flipping of the foot-end switch thus unlocking the foot end and causing the patient fall.It was also learned that the rotation safety lock was not locked by the staff despite the warning mentioned in the owner's manual which say "failure to ensure that the 180 degree rotation lock and the rotation safety lock are locked with the corresponding blue indicator lights on both the head-end column and hand pendant illuminated may result in harm to the patient, healthcare workers or device" no patient injury was reported after running the diagnostic test (x-ray).
 
Event or Problem Description

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587
5104291500
MDR Report Key15332157
Report Number2921578-2022-00016
Device Sequence Number17874446
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown